# SDR F3LA200700366

- Difficulty date: December 9, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 22,815 hours, 10,141 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Hinge Fitting
- Part number: D5463009200000
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED NR 2 PYLON T/R COWL FITTINGS AT RIB 1 AND RIB 2 CORRODED.  REMOVED AND REPLACED NR 2 PYLON OTBD T/R COWL FITTINGS AT RIBS 1 AND 2 IAW AMM 54-57-17-000-003 AND 54-57-17-420-053.
